# SDR HEEA062814

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530103
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARNAV 21 INOPERATIVE.  NAV FLAG ON.
